Para citar este documento: http://ddd.uab.cat/record/168
L-shaped decomposition of two-stage stochastic programs with integer recourse
Carøe, Claus C.
Tind, Jørgen

Fecha: 1998
Resumen: We consider two-stage stochastic programming problems with integer recourse. The L-shaped method of stochastic linear programming is generalized to these problems by using generalized Benders decomposition. Nonlinear feasibility and optimality cuts are determined via general duality theory and can be generated when the second stage problem is solved by standard techniques. Finite convergence of the method is established when Gomory's fractional cutting plane algorithm or a branch-and-bound algorithm is applied. .
Lengua: Anglès.
Documento: Article ; recerca ; article ; publishedVersion
Materia: Stochastic programming ; Integer programming ; Benders decomposition ; General duality theory
Publicado en: Mathematical Programming, vol. 83 n. 3 (1998) p. 451-464, ISSN 0025-5610



14 p, 635.0 KB
 Acceso restringido a la UAB

El registro aparece en las colecciones:
Artículos > Artículos publicados

 Registro creado el 2006-03-13, última modificación el 2014-06-14



   Favorit i Compartir
QR image